Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Getting white spots on back and spreading to arms, neck, chest and face. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Sir, i have been getting white spots on my back and they seem to spread to my arms, neck, chest and face. they are tiny white spots and some are big. what do i do to get rid of them?
Posted Sat, 5 Oct 2013 in Pigmentation Problems
Answered by Dr. Shruti Rijhwani 15 minutes later
Brief Answer:
Seek urgent dermatologist opinion.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into our problem I see that you are getting white spots on the back that are spreading which can be a sign of fungal infection or may be vitiligo . There can be many causes for this which requires physical examination and may be skin scrapings for diagnosis.

You should not waste time as the lesions are spreading and seek medical advise at the earliest . Early treatment may lead to stoppage of spreading of symptoms .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Getting white spots on back and spreading to arms, neck, chest and face. Treatment? 15 minutes later
I have already consulted many dermatologists but all in vain. well recently a friend of mine who was facing such a problem suggested me Tacroz Forte Ointment (Tacrolimus) ointment and said it worked for her. is it okay to use it?
Answered by Dr. Shruti Rijhwani 3 hours later
Brief Answer:

Detailed Answer:
Dear Madam,

Tacrolimus is used for skin conditions but without having a diagnosis it will not be possible to say whether it can be used or not . You should not use this drug without doctors advise.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor